# SDR SIMA20130401002

- Difficulty date: April 1, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N825AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145589
- Aircraft time: 26,611 hours, 22,330 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE FLASHLIGHT ABOVE FLIGHT ATTENDANT’S SEAT WORKING INTERMITTANT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FORWARD FLIGHT ATTENDANT FLASHLIGHT IAW EMB-140 AMM 33-50-16.  THE OPERATIONAL CHECK WAS GOOD IAW 33-51-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
